# SDR IPXA09M57739

- Difficulty date: September 24, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Corroded
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CORROSION AT CENTER CABIN UNDER FLOOR ARE STA 1229 RBL 108 AT WING BOX.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR IAW SAA EA 011-5720-01-A2052 ISSUE A AND IPXA EO MD11-5730-35268-A.
